# SDR SWAA2023030711810

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 75,776 hours, 44,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TE SHELF PANEL 651FB WEDGE FAIRING CRACKED/DAMAGED.<[01] ADJUSTED R/H WING TE SHELF PANEL 651FB PER AMM 27-51-11.;[02] PERFORMED R/H MAIN LANDING GEAR WHEEL WELL STRUT DOOR ADJUSTMENT PER AMM 32-13-11. NO DEFECTS NOTED.;[03] ADJUSTED R/H WING TE SHELF PANEL 651FB PER AMM 57-50-01.;[04] C/W RH MLG DOOR ADJUSTMENT;[05] C/W RH WING TE SHELF PANEL 651FB ADJUSTMENT;[06] REPLACED R/H WING TE SHELF PANEL IAW SOPM 20-50-01.;[07] C/W
